# SDR USAA20090831SB145

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE L1 DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE ON ASSOCIATED BATTERY PACK PER MM 33-51-51.  OPERATIONAL CHECK GOOD.
